On bounded univalent functions that omit two given values
Colloquium Mathematicum, Tome 80 (1999) no. 2, pp. 253-258
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Let a,b ∈ {z: 0|z|1} and let S(a,b) be the class of all univalent functions f that map the unit disk
Keywords:
conformal radius, quadratic differential, univalent functions, symmetrization
Affiliations des auteurs :
Dimitrios Betsakos 1
@article{10_4064_cm_80_2_253_258,
author = {Dimitrios Betsakos},
title = {On bounded univalent functions that omit two given values},
journal = {Colloquium Mathematicum},
pages = {253--258},
year = {1999},
volume = {80},
number = {2},
doi = {10.4064/cm-80-2-253-258},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-80-2-253-258/}
}
TY - JOUR AU - Dimitrios Betsakos TI - On bounded univalent functions that omit two given values JO - Colloquium Mathematicum PY - 1999 SP - 253 EP - 258 VL - 80 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-80-2-253-258/ DO - 10.4064/cm-80-2-253-258 LA - en ID - 10_4064_cm_80_2_253_258 ER -
Dimitrios Betsakos. On bounded univalent functions that omit two given values. Colloquium Mathematicum, Tome 80 (1999) no. 2, pp. 253-258. doi: 10.4064/cm-80-2-253-258
Cité par Sources :